# SDR QXEA200400099

- Difficulty date: January 30, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 4,476 hours, 3,380 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 300
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BIL- ON FLIGHT 2508 AFTER TAKEOFF AUTOPILOT TRIM IS SHOWING A CAUTION MESSAGE.  DISCONNECTED AUTOPILOT, RETRIMMED, THEN RECONNECTED PER CHECKLIST.  NO FURTHER INCIDENTS.  COMPLIED WITH AUTOPILOT SYSTEM OPERATIONAL CHECK IAW CRJ AMM 22-11-00-710-802 AND 22-11-24-710-801.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
